# SDR 08FDEA00145

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 656724516
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR BOARD SPLICE STRAP BETWEEN NR 3 AND 4 PANELS HAS LIGHT CORROSION ON BOTH SIDES.  REMOVED CORROSION FROM AFT PIT FLOORBOARD SPLICE STRAP BETWEEN NR 3 AND 4 IAW SRM 51-10-1 FIG 1, AMOUNT EXCEED MAX ALLOWABLE LIMITS IAW SRM 53-10-1 FIG 1, SHT 2.  FABRICATED NEW PART USING ALTERNATE MATERIAL, 2024 -T3 .125" REF DWG 65-67245 ITEM 16, SRM 51-20-1 FIG 2, PG 13.  ALODINED AND PRIMED REF SRM 51-10-2 PG 1.  THIS IS CLASSIFIED A MINOR REPAIR.
